Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 8
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Cheilaris, Panagiotis Khramtcova, Elena Langerman, Stefan and Papadopoulou, Evanthia 2016. A Randomized Incremental Algorithm for the Hausdorff Voronoi Diagram of Non-crossing Clusters. Algorithmica,


    Papadopoulou, Evanthia and Zavershynskyi, Maksym 2016. The Higher-Order Voronoi Diagram of Line Segments. Algorithmica, Vol. 74, Issue. 1, p. 415.


    Ackerman, Eyal Fox, Jacob Pach, János and Suk, Andrew 2014. On grids in topological graphs. Computational Geometry, Vol. 47, Issue. 7, p. 710.


    Rafalin, Eynat Souvaine, Diane L. and Tóth, Csaba D. 2010. Cuttings for Disks and Axis-Aligned Rectangles in Three-Space. Discrete & Computational Geometry, Vol. 43, Issue. 2, p. 221.


    Cabello, S. Fort, M. and Sellarès, J.A. 2009. Higher-order Voronoi diagrams on triangulated surfaces. Information Processing Letters, Vol. 109, Issue. 9, p. 440.


    Setter, Ophir Sharir, Micha and Halperin, Dan 2009. 2009 Sixth International Symposium on Voronoi Diagrams. p. 43.

    Aronov, Boris and Har-Peled, Sariel 2008. On Approximating the Depth and Related Problems. SIAM Journal on Computing, Vol. 38, Issue. 3, p. 899.


    Alon, Noga Pach, János Pinchasi, Rom Radoičić, Radoš and Sharir, Micha 2005. Crossing patterns of semi-algebraic sets. Journal of Combinatorial Theory, Series A, Vol. 111, Issue. 2, p. 310.


    ×
  • Combinatorics, Probability and Computing, Volume 12, Issue 2
  • March 2003, pp. 191-201

The Clarkson–Shor Technique Revisited and Extended

  • MICHA SHARIR (a1)
  • DOI: http://dx.doi.org/10.1017/S0963548302005527
  • Published online: 01 March 2003
Abstract

We provide an alternative, simpler and more general derivation of the Clarkson–Shor probabilistic technique [7] and use it to obtain several extensions and new combinatorial bounds.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×